# SDR QXEA2020011300022

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 26,141 hours, 28,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP ON FLOOR AT FORWARD GALLEY LOOSE. REMOVED FROM SERVICE. RE ATTACHED PHOTO LUMINESCENT STRIP AT FWD GALLEY. OK FOR SERVICE.
